Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Strange light bleeding lasting over 1 week
    An_253690 posted:
    I have had this before, before and after my period, a few times in my life. I found that certain B vitamins bring on my period (meaning earlier in the month with some discomfort). A change in physical activity, such as exercise (running, gym workouts, or stressful schedule changes) enhance the period in some way. Sometimes the period is shorter - mine usually last 3 days at the most (they used to last 7 days in my teen and early adult years). I am experiencing this bleeding now, and attribute it to possibly my new daily fitness regimen. It will be monitored and a follow-up discussion will ensue.

    Take the Poll

    Has your level of physical fitness or activity changed in the last month?
    How old are you?
    Are you taking higher doses of vitamins or medications?
    Are you an otherwise healthy person?
    Are there any other changes to your lifestyle?
    • yes, it has increased, yes it has decreased, it has not changed
    • under 20, 20-30, 30-40, 40-50, 50-60, 60
    • Yes, No, I am taking the same that I've always taken
    • Yes, No
    • Other:
    View Poll Results
    sophylov responded:
    I'm Ms Sophy,
    wish to be ur friend and share my investment plans with you,
    write me thru my email ("00F ) I will tell you more,
    Ms Sophy.

    Please remember to reply thru my email ( )

    Spotlight: Member Stories

    Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

    More Members

    There are no other member stories at this time

    Helpful Tips

    WARNING!!! For all who undergo Transvaginal Mesh Implants ...
    A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.